Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page
Users Online: 140


CASE REPORT
Year : 2021  |  Volume : 18  |  Issue : 1  |  Page : 34-36

A case of acute liver injury induced by methimazole


1 Department of Endocrinology, Amrita Institute of Medical Sciences, Kochi, Kerala, India
2 Department of Pathology, Amrita Institute of Medical Sciences, Kochi, Kerala, India
3 Department of Gastroenterology, Amrita Institute of Medical Sciences, Kochi, Kerala, India

Correspondence Address:
Dr. Arun S Menon
Department of Endocrinology, Amrita Institute of Medical sciences, Kochi, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/trp.trp_73_20

Rights and Permissions

Antithyroid drugs, methimazole, and propylthiouracil have been reported to cause hepatotoxicity. We report the case of a patient with methimazole induced liver injury who presented within a few weeks of commencement of the drug. She presented with a cholestatic picture and responded well to discontinuation of the drug and administration of steroids.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed694    
    Printed24    
    Emailed0    
    PDF Downloaded23    
    Comments [Add]    

Recommend this journal